# SDR MASA2009060500180

- Difficulty date: June 5, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N37208
- Make and model: Cndair CL6002B19
- Aircraft serial: 7208
- Aircraft time: 25,958 hours, 22,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH FLT 7275 IAD-CAE - EMERGENCY FLOOR LIGHTS AFT HALF INOP.  MX RESET THE SYSTEM AND THE OP CHECKS WERE GOOD.
